# SDR DXTA2013102905548

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 12,775 hours, 7,879 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN INCREASING HEAT IN THE MANUAL MODE FOR COCKPIT, THERE WAS A PROMINENT OILY RAG ODOR UNTIL TEMPERATURE LOWERED.  NO SMOKE, JUST THE ODOR OF OIL.  COMPLIED WITH CLEANING OF THE COALESCER SOCKS. RAN APU AND OPS CHECKED CABIN AND COCKPIT ACM WITH NO ODOR OR DEFECTS NOTED AT HIGH TEMP. WORK DONE IAW MM 12-18-01-160.
